MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ZUK TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL SIZE 2; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. ZUK TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL SIZE 2; PROSTHESIS, KNEE
Catalog Number 00584200202
Medical Device Problem Codes Loosening of Implant Not Related to Bone-Ingrowth (4002); Implant subsidence (4078)
Health Effect - Clinical Codes Pain (1994); Ambulation or Postural Difficulties (2544); Radiolucent Lines (4848); Aseptic loosening (4883)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 00584202208 - articular surface size 2 8 mm height femoral size a,b,c,d,e,f,g - 64407673 00584201302 - femoral component high flex precoat for cemented use only right medial/left lateral - 64142280.6197-1-001 - stryker cement - tha036.G2 : foreign country: hong kong.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial right medial unicompartmental knee arthroplasty.Approximately 2 years post-op, the patient was revised due to pain, aseptic tibial loosening, and tibial subsidence.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event is confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records and radiographs were provided and reviewed by a healthcare professional.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZUK TIBIAL COMPONENT PRECOAT RIGHT MEDIAL/LEFT LATERAL SIZE 2
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22882748
Report Number0001822565-2025-03052
Device Sequence Number8861158
Product Code HSX
UDI-Device Identifier00889024193611
UDI-Public(01)00889024193611(17)280131(10)63873625
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K033363
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00584200202
Device Lot Number63873625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date08/25/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/02/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight64 KG